Results 1 to 3 of 3
Like Tree1Likes
  • 1 Post By Buddyboy01
Not again..
  1. #1
    Buddyboy01 is offline Member
    Join Date
    Jul 2014
    Posts
    60

    Default Not again..

    Here we go, once AGAIN,.
    I was into my 3rd day CT
    But nothing was happening, just a little leg tingle and low energy, but nothing else. The last time I started detoxing days 1-3 were hellish, 4 and 5 the symptoms started to subside and then BOOM, day 6 and 7 were straight HELL, my body was crawling , throwing up, diarrhea, you name it, I had it. I didn't understand why it happened the way it did. I made it to day 11 and the no energy just took over, the guilt not being able to take care of my daughter since my husband works nights, no excuse, I know, but I started using again, we'll 6 months later here I am planning to do this thing again, I had such high hopes in my head, bc , I know, it's more of a head fight than anything else, which is my worse fault. My head sure loves to play games with me. I was just so impatient this time, day 1, ug just bored and not motivated, day 2, the same, felt hungry but not really, ate a few light things, a few crackers, and 2 bananas, about 7 hours into day 3, still no symptoms, just no motivation /energy. Whereas normally I would be having all different things going on. Well, I took 1 20mg and 4 30s. Of course, guilt has set in. Threw those 3 days down the drain. I just want to get to the hell, get it over with and start with my major battle, my mental part of detox. But I didn't even give it a chance, why would it take 3 days before anything to happen,is that normal? Has this happened to anyone else before? It's such a downer
    Especially last time when u went thru the hell for 4 days and then I thought I was done with the physical and then bam it came full force like the devil, I seriously thought I was gonna die on those days 6 n 7. Is it normal to take that long for the symptoms to start, I thought it usually starts around 12 hrs off the opiates? ? Any knowledge on this?? Thanks all
    Mpfanfave likes this.

  2. #2
    JustMike is offline New Member
    Join Date
    Jul 2015
    Posts
    8

    Default

    I took my last half of a Percocet at 2:30 on a Friday afternoon. By 9:00 am the next morning I was in full blown withdrawals. In my opinion, you have not made up your mind to quit. You made it 11 days only to go back? You were past the worst of it. You have got to get your mind right about what you need to do for yourself, and your family. Good luck, you can do it.

  3. #3
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,277

    Default

    Quote Originally Posted by Buddyboy01 View Post
    I seriously thought I was gonna die on those days 6 n 7. Is it normal to take that long for the symptoms to start, I thought it usually starts around 12 hrs off the opiates? ?
    If you were swallowing OxyContin (timed release) then the drug will stay in your system longer and delay the onset of severe withdrawal, although 6-7 days is still a bit long. That almost sounds more like methadone to me.

    Other drugs you are taking might be affecting you. (ambien? anything else?)

    If you had a very high dose habit and were on them a long time your withdrawal could last longer.

    I went back and read your long post giving all your background. You have struggled for a year trying to get off these things. You have a very hard time with energy and motivation and you simply cannot function each time you get off them cold turkey and you have a history that means you need to do some long term emotional work to figure out how to STAY off the drugs.

    Given all of this, I think you need to consider seeing a sub doctor and get inducted onto suboxone/subutex. You need to get stabilized and functional, and you need time to process in your mind how to manage without the drugs. Ordinarily I am very wary of suggesting this because, first, I have no experience myself with subs and second, many here will tell you getting off subs is even harder than getting off oxy. However, for people who simply CANNOT get clean any other way, who have SEVERE energy problems and MUST function (such as having a small child to care for) then subs may be your best option and are certainly better than buying illegal pills from a dealer.

    The trick for subs is not to start at a ridiculous high dose. (and not to start before reaching 26 on the COWS sheet). Unfortunately many doctors will start you at 8 or 16 or 32 mg, when really only 2 or 4 or 6 is all you need. If you find the Robert plan on this forum, and talk to those here with sub experience, they can guide you in how to use subs to your benefit. When it is time to get off them, you taper very slowly to remain functional and minimize symptoms.

    Your other option would be a very long rehab program, like 90 days. You need intense focus to resolve your issues with your parents, etc. Not just detox but lots of internal emotional work and help. But that is probably not an option for anyone who isn't rich or not a star of that reality show where they pay for your treatment. Plus, again, there is your child you need to care for.

    So maybe your best bet is a sub program combined with finding a good NA group you can attend meetings for the talking support.
    Last edited by Anonymous; 07-26-2015 at 12:50 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22